# SDR 97ZZZX1113

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4350M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 142
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: D97C00215
- Condition: Malfunctioned
- Location: Transfer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSFER INTERCONNECT VALVES WERE REMOVED AND SENT TO MIDWAY TO C/W DASSAULT SB F50-186.  VALVES WERE RETURNED TO US, OVERHAULED TO ZERO TIME.  AFTER INSTALLATION AND TEST IN THE AIRCRAFT, THE TEST SHOWED ONE VALVE WORKING BACKWARDS (CLOSED WHEN SELECTED OPEN AND OPEN WHEN SELECTED CLOSED).  REMOVED AND BENCH CHECKED VALVE PER CMM 28-15-28.  VALVE FAILED FUNCTIONAL TEST.  REPAIR TAG SAYS IT WAS TESTED PER CMM 28-15-28 AND PASSED.
